# SDR USAA2010060991097

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 50,986 hours, 19,848 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370622202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C2 - MAJOR REPAIR - WEAR ON KEEL BEAM FORWARD-HINGE-FITTINGS AT LEFT & RIGHT MAIN LANDING GEAR DOOR.  REPAIRED WEAR ON KEEL BEAM FORWARD-HINGE-FITTINGS AT LEFT & RIGHT MAIN LANDING GEAR DOOR IAW EA 132746A.  NOTE: EA 132746A ORIGINALLY ISSUED AS A MINOR REPAIR IN ERROR.  AFTER ENGINEERING EVALUATION IT HAS BEEN DETERMINED THIS IS A MAJOR REPAIR & EA 132964 HAS BEEN ISSUED TO SUPERSEDES EA 132746.
